# SDR UALA2012083004869

- Difficulty date: August 29, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 64,950 hours, 9,095 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REF ACK JIC 2-2020B ITEM 16 SHOW MAINT MSG 26-41010 SMOKE DETECTOR M23490 CONNECTED TO OEU 1-1-3 FCR COMM ON AREA IS FAILED.  SLAVED IN TWO NEW SMOKE DETECTORS, NO HELP.  CONNECTED BACK ORIGINAL SMOKE DETECTORS.  TRIED OEU AT 1-1-2, 3, 4.  NO HELP.  CHECKED WIRES FROM OEU TO SMOKE DET REF WD 26-14-51, CHECKED OK.  TEST LIGHT COMES ON SMOKE DET DURING TEST, BUT NO TEST TONE.  RELOADED OEU SOFTWARE AND DATABASE.  ACCOMPLISHED SUCCESSFUL SMOKE DETECTION TEST FOR FCR.
